# SDR HEEA079675

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,162 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 412075513103A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERCONNECT VALVE DOESN'T TEST CORRECTLY IN BUS 2. REPLACED WITH SERVICEABLE PART.
